Genetic control of microsatellite stability.

Published

Journal Article (Review)

Full Text

Duke Authors

Cited Authors

  • Sia, EA; Jinks-Robertson, S; Petes, TD

Published Date

  • January 31, 1997

Published In

Volume / Issue

  • 383 / 1

Start / End Page

  • 61 - 70

PubMed ID

  • 9042420

Pubmed Central ID

  • 9042420

International Standard Serial Number (ISSN)

  • 0027-5107

Digital Object Identifier (DOI)

  • 10.1016/s0921-8777(96)00046-8

Language

  • eng

Conference Location

  • Netherlands